# SDR AWXA9900301

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Part number: W150801120
- Condition: Shorted
- Location: Bleed Air Reg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIR TURNBACK, ON TAKEOFF NR 2 BLEED TRIPPED ON TAKEOFF ROLL.  RESET, LIGHT WENT OUT.  HOWEVER, RT BLEED GAUGE WOULD NOT MOVE OFF ZERO UNLESS ISO VALVE OPEN.  PRESSURIZATION WENT TO 9500 SEE LOG 7395034, 35, AND 36.  FOUND WIRE OPEN BETWEEN C/P D1208 AND AIR BLEED REGULATOR, RAN NEW WIRE, CONTINUITY CK GOOD.
